# SDR SWAA2023060145130

- Difficulty date: April 24, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER PERVIOUS REPAIR IS CRACKED AT BODY STATION 666 FROM WL20 TO WL 24. LH VAPOR BARRIER PERVIOUS REPAIR IS CRACKED AT BODY STATION 663 FROM WL20 TO WL 24.<[01] IDENTIFIED PART AND MATERIAL IAW SRM 57-10-10-0I-2; FIGURES 1-2; TABLE 2; ITEM [4]. FOUND DAMAGE TO PREVIOUS REPAIR TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR 4.D (1) (A) 1). A PERMANENT REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-10 AS DIRECTED PER SRM 57-10-10-2R-2 PAR 1.C.;[02] VALIDATED REPAIR PER SRM 51-70-04-2R-10;
